I have a two page typed list of medications I don't tolerate, usual reaction is tachycardia. I make sure no one gives me IV Benadryl, although I tolerate the pills fine, because many IV meds I don't tolerate have sulfite, and it's often in liquid Benadryl. I make a bit of a fuss and insist on knowing what meds I will be given.
My tach is often triggered by my esophagus, both by foods and medicines. It's called cardioesophageal relfex or linked angina. Once it started a heart attack when the tach caused coronary vasospasm, and possibly a plaque rupture. I've had trips to the ER, once requiring adenosine conversion. I can usually get the tach stopped on my own with Valsalva maneuvers, Toprol or Atenolol.
I spent a long time, worked with an allergist to find out what my intolerances are. It is pretty weird. How in the world does gelatin relate to maple syrup? Sulfite. I react to flu shots and immunizations because they are usually preserved and suspended in gelatin. Keeping a good log or journal was the key to figuring it out.